Alert archive / West Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 29, NWS Charleston, WV

July 11, 20157 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 11, 2015, 1:34 AM EDT for 7 counties in West Virginia. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2015, 1:34 AM EDT (05:34 UTC)
Expired
Jul 11, 2015, 5:30 AM EDT
In force
4 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Braxton County, WV, Clay County, WV, Jackson County, WV, Kanawha County, WV, Nicholas County, WV, Putnam County, WV, Roane County, WV

The radar

The Charleston,WV radar (KRLX), 49 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 2:10 AM EDTFLASH FLOODClay, WVPORTIONS OF ROUTE 16 FLOODED FROM ADJACENT CREEKS.
Jul 11, 2:10 AM EDTFLASH FLOODProcious, WVPORTIONS OF ROUTE 4 FLOODED FROM ADJACENT CREEKS.
Jul 11, 2:20 AM EDTFLASH FLOODPoca, WVHIGH WATER OVER PORTIONS OF ROUTE 817 NEAR AMOS PLANT.
Jul 11, 2:30 AM EDTFLASH FLOOD1 Sw Clendenin, WVLEATHERWOOD ROAD AT WICKET ROAD CLOSED DUE TO FLOODING FROM LEATHERWOOD CREEK.
Jul 11, 2:30 AM EDTFLASH FLOOD3 Wnw Clendenin, WVJORDAN CREEK IS OUT OF ITS BANKS AND FLOODING SOME HOMES ON MIDDLE BRANCH RD. SEVERAL WATER RESCUES ARE IN PROGESS.
Jul 11, 2:34 AM EDTFLASH FLOODClendenin, WVWIDESPREAD FLOODING REPORTED IN CLENDENIN.
Jul 11, 2:52 AM EDTFLASH FLOOD2 W Clendenin, WVJORDAN CREEK OUT OF ITS BANKS AND FLOODING JORDAN CREEK RD. A COUPLE OF WATER RESCUES ARE IN PROGRESS ALONG THE ROAD.
Jul 11, 3:10 AM EDTFLASH FLOOD3 Sw Clay, WVROADS CLOSED IN HARTLAND DUE TO WATER OVER THE ROADWAY. TIME ESTIMATED FROM CLAY COUNTY 911 CENTER.
Jul 11, 3:10 AM EDTFLASH FLOOD6 N Charleston, WVTWO MILE ROAD NEAR EDENS FORK I77 EXIT CLOSED DUE TO FLOODING FROM TWO MILE CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 5.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WGUS51 KRLX 110534
FFWRLX
WVC007-015-035-039-067-079-087-110930-
/O.NEW.KRLX.FF.W.0029.150711T0534Z-150711T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
134 AM EDT SAT JUL 11 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ROANE COUNTY IN WEST VIRGINIA...
  EAST CENTRAL PUTNAM COUNTY IN WEST VIRGINIA...
  NORTH CENTRAL NICHOLAS COUNTY IN WEST VIRGINIA...
  CLAY COUNTY IN WEST VIRGINIA...
  SOUTH CENTRAL BRAXTON COUNTY IN WEST VIRGINIA...
  SOUTHEASTERN JACKSON COUNTY IN WEST VIRGINIA...
  NORTHERN KANAWHA COUNTY IN WEST VIRGINIA...

* UNTIL 530 AM EDT

* AT 131 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. REPETITIVE DOWNPOURS CAN BE EXPECTED ACROSS THE 
  WARNED AREA OVER THE NEXT HOUR. EXPECT 1 TO 1.5 INCHES OF RAIN IN 
  AN HOUR TO OCCUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  CLAY...SISSONVILLE...CLENDENIN...POCA...BIRCH 
  RIVER...WALLBACK...ELKVIEW...PINCH...CROSS LANES...AND PROCIOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3852 8068 3832 8074 3846 8183 3853 8181
      3864 8156

$$

30
2 follow-up statements
425 
WGUS71 KRLX 110701
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
301 AM EDT SAT JUL 11 2015

WVC007-015-035-039-067-079-087-110930-
/O.CON.KRLX.FF.W.0029.000000T0000Z-150711T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROANE WV-PUTNAM WV-NICHOLAS WV-CLAY WV-BRAXTON WV-JACKSON WV-
KANAWHA WV-
301 AM EDT SAT JUL 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM EDT FOR
SOUTHERN ROANE...EAST CENTRAL PUTNAM...NORTH CENTRAL NICHOLAS...
CLAY...SOUTH CENTRAL BRAXTON...SOUTHEASTERN JACKSON AND NORTHERN
KANAWHA COUNTIES...

AT 256 AM EDT...WIDESPREAD FLASH FLOODING IS OCCURRING IN THE 
CLENDENIN AREA AND EXTENDING INTO CLAY COUNTY. NUMEROUS CREEKS ARE 
OUT OF THEIR BANKS AND SEVERAL WATER RESCUES ARE IN PROGRESS. UP TO 
TWO INCHES OF RAIN HAS FALLEN THUS FAR. AN ADDITIONAL INCH OF RAIN 
IS LIKELY OVER CLAY COUNTY. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLAY...SISSONVILLE...CLENDENIN...POCA...GLEN...AMMA...BIRCH RIVER...
WALLBACK...ELKVIEW...PINCH...CROSS LANES...HARRISON...IVYDALE...
BICKMORE...WIDEN...LEFT HAND...MUDDLETY AND PROCIOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3852 8068 3832 8074 3846 8183 3853 8181
      3864 8156

$$

30
321 
WGUS71 KRLX 110928
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 AM EDT SAT JUL 11 2015

WVC007-015-035-039-067-079-087-110937-
/O.EXP.KRLX.FF.W.0029.000000T0000Z-150711T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROANE WV-PUTNAM WV-NICHOLAS WV-CLAY WV-BRAXTON WV-JACKSON WV-
KANAWHA WV-
528 AM EDT SAT JUL 11 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN ROANE...EAST CENTRAL
PUTNAM...NORTH CENTRAL NICHOLAS...CLAY...SOUTH CENTRAL BRAXTON...
SOUTHEASTERN JACKSON AND NORTHERN KANAWHA COUNTIES WILL EXPIRE AT 530
AM EDT...

THE RAIN HAS ENDED. HOWEVER...PLEASE CONTINUE TO HEED ALL ROAD 
CLOSURES UNTIL ANY ONGOING HIGH WATER RECEDES.

LAT...LON 3852 8068 3832 8074 3846 8183 3853 8181
      3864 8156

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 1:33 AM EDT, 1 minute earlier.

Area forecast discussion, Jul 11, 1:33 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
133 AM EDT SAT JUL 11 2015

.SYNOPSIS...
UNSETTLED AND WET PATTERN LINGERS INTO THE WEEKEND. A SERIES OF
UPPER LEVEL DISTURBANCES WILL CROSS THE AREA UNDER NORTHWEST FLOW
NEXT WEEK...KEEPING UNSETTLED CONDITIONS EACH DAY.

&&

.NEAR TERM /THROUGH TODAY/...
1030 PM UPDATE...

SEEING THE MCS/MCV TYPE SYS COMING TO FRUITION OVER SE OH AND NE
KY OVER THE LAST HR. LAST FEW IR SATELLITE IMAGES BEAR THIS OUT
ALONG WITH RADAR. 00Z NAM AND LAST FEW RUNS OF THE HRRR HAVE
LATCHED ON TO THIS NOW THAT IT HAS DEVELOPED. AS SUCH...HAVE
LEANED HEAVILY ON THESE MODELS FOR REMAINDER OF THE OVERNIGHT.
THERE IS GROWING CONCERN OF A RENEWED FLASH FLOOD EVENT IN THE C
LOWLANDS OVERNIGHT...OVER AREAS THAT HAVE BEEN HIT HARD THE PAST
FEW DAYS. QPF AMOUNTS OF 1 TO 2 INCHES UNDER A SOMEWHAT NARROW
BAND CAN BE EXPECTED ACROSS THE ROUTE 33 CORRIDOR AND INTO THE N
MTNS.

PREVIOUS DISCUSSION BELOW...
UNSETTLED WEATHER CONTINUES...LIKE A BROKEN RECORD THAT WONT FALL
OFF THE TURNTABLE.

FRONTAL BOUNDARY ACROSS SOUTHERN HALF OF THE CWA AT 1730Z. HIGH
PWS REMAIN ACROSS THE AREA...GENERALLY 1.6 TO 2 INCHES...ONCE
AGAIN. UPPER SHORTWAVE PUSHING EAST OUT OF THE MIDWEST...IS
HELPING TO GENERATE MORE SHOWERS AND THUNDERSTORMS. SOME WITH
FLOODING RAINS. FRONTAL BOUNDARY WILL LIFT SLIGHTLY NORTH TODAY AS
SHORTWAVE APPROACHES.

SOME FLASH FLOODING HAS ALREADY BEEN REPORTED WITH STORMS THAT
HAVE DEVELOPED...AND HAVE FLASH FLOOD WATCHES POSTED THROUGH
SATURDAY MORNING. THESE MAY BE A LITTLE LONG IN DURATION...BUT
WANTED TO ACCOUNT FOR THE DIFFERENCE IN MODEL TRENDS AND TIMING
OVERNIGHT...AND WILL LIKELY BE DROPPED SOMETIME LATE TONIGHT.

IN ADDITION...MCS ASSOCIATED WITH APPROACHING SHORTWAVE WILL
AFFECT AT LEAST WESTERN ZONES THIS AFTERNOON. STILL SOME
UNCERTAINTY AS TO HOW FAR EAST THE SEVERE THREAT WILL BE. HAVE A
WATCH OUT FOR WESTERN/SOUTHERN ZONES UNTIL 4 PM.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
AN UPPER LEVEL RIDGE WILL BRING DRIER CONDITIONS TO THE AREA
SATURDAY NIGHT INTO EARLY SUNDAY. THEN...MODELS BRING A SHORT WAVE
AT H500 CROSSING THE AREA SUNDAY AFTERNOON THROUGH SUNDAY NIGHT.
WITH SFC DEWPOINTS IN THE MID TO UPPER 60S...PWATS INCREASING TO
AROUND 2 INCHES MODELS BRING A CONSIDERABLE AMOUNT OF QPF OVER THE
AREA LATE SUNDAY INTO EARLY MONDAY. THEREFORE...INCREASE POPS TO TO
HIGH CHANCE SUNDAY AND TO LIKELY SUNDAY NIGHT AND MONDAY.

UNDER NORTHWEST FLOW ALOFT...ADDITIONAL UPPER LEVEL DISTURBANCES
WILL KEEP UNSETTLED WEATHER THROUGH MONDAY NIGHT. ALTHOUGH THERE
WILL BE A  SLIGHT DECREASE IN MOISTURE WITH PWATS GOING BACK TO
AROUND 1.5 INCHES MONDAY NIGHT.

WITH THE WET SOIL CONDITIONS...LUSH VEGETATION...CLOUDS AND
SHOWERS... TEMPERATURES WILL BE SEASONABLE BUT ALSO HUMID. THE
POTENTIAL FOR FLOODING CONTINUES TO BE A CONCERN FOR THIS PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A SERIES OF UPPER LEVEL DISTURBANCES UNDER NORTHWEST FLOW ALOFT WILL
CROSS THE AREA KEEPING THE PATTERN UNSETTLED THROUGH THE REMINDER OF
THE WEEK WITH CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY.
ALLOWED CHANCE POPS ACROSS THE AREA DUE TO UNCERTAINTIES BY THE
MODELS IN THE LONG PERIOD. THEREFORE...ALLOWED SLIGHT CHANCE POPS
WEDNESDAY NIGHT ON.

WITH THE GROUNDS ALREADY SATURATED...WILL HAVE TO CONTINUE
MONITORING THE WEATHER CLOSELY EACH DAY DUE TO WATER CONCERNS.

WENT WITH WPC THINKING WITH TEMPERATURES...SKY...AND POPS THROUGH
THE PERIOD.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
GOING WITH THE LOW STRATUS ONCE THE SHOWERS PASS TO THE EAST OVER
THE REMAINDER OF THE OVERNIGHT PERIOD. THIS WILL BRING MVFR TO IFR
CONDITIONS...BUT SHOULD KEEP THE VISIBILITIES FROM GOING DOWN TOO
FAR THIS MORNING.

DRYING WILL TAKE PLACE AFTER 12Z TODAY...AND ONCE HEATING TAKES
PLACE...EXPECTING SLOW IMPROVEMENTS OF THE CEILINGS...BUT COULD
TAKE UNTIL 15-16Z TODAY TO REACH VFR.

VFR THROUGH THE REMAINDER OF THE TAF PERIOD...AS MID TO HIGH LEVEL
MOISTURE FROM THE NEXT SYSTEM COMING SHOULD KEEP FOG FROM BEING AN
ISSUE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z
SATURDAY...

FORECAST CONFIDENCE: LOW TONIGHT.

ALTERNATE SCENARIOS: LOW STRATUS CLOUD FORMATION IS IN QUESTION.

AFTER 06Z SUNDAY...IFR POSSIBLE IN THUNDERSTORMS SUNDAY.

&&

WV...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WVZ005>008-
     013>018-024>030-033>039-046-047.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR OHZ087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ105.
     FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR KYZ101>103.
VA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ003-004.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR WVZ005>008-
     013>018-024>030-033>039-046-047.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR OHZ087.
KY...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR KYZ105.
     FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR KYZ101>103.
VA...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR VAZ003-004.

&&

SYNOPSIS...ARJ/SL
NEAR TERM...SL/30
SHORT TERM...ARJ
LONG TERM...JB/ARJ
AVIATION...30
Hazardous weather outlook, Jul 10, 8:24 PM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
824 PM EDT FRI JUL 10 2015

KYZ105-VAZ003-004-WVZ005>008-013>018-024>030-033>039-046-047-120030-
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-
PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-POCAHONTAS-RANDOLPH-
824 PM EDT FRI JUL 10 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-OHZ087-120030-
GREENUP-CARTER-BOYD-LAWRENCE OH-
824 PM EDT FRI JUL 10 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>086-WVZ009>011-019-020-031-032-040-120030-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD-
PLEASANTS-TYLER-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-BARBOUR-
824 PM EDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 10, 11:40 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1140 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      5 ESE HENDERSON         38.81N  82.06W
07/10/2015                   MASON              WV   911 CALL CENTER

            WATER FLOWING OVER ROUTE 62

&&

EVENT NUMBER RLX1501550

NW
Special weather statement, Jul 10, 11:58 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1158 PM EDT FRI JUL 10 2015

WVZ008-014>016-110530-
KANAWHA-ROANE-JACKSON-PUTNAM-
1158 PM EDT FRI JUL 10 2015

...HEAVY RAINFALL WILL CAUSE WATER PROBLEMS...

AT 1156 PM EDT...A SERIES OF SHOWERS AND THUNDERSTORMS HAVE MOVED
OVER NORTHEASTERN PUTNAM...NORTHERN KANAWHA...SOUTHERN JACKSON...AND
SOUTHWESTERN ROANE COUNTIES. THREE QUARTERS OF AN INCH TO AN INCH OF
RAINFALL WILL BRING STREAMS TO BANKFULL...WITH SOME WATER PROBLEMS
EXPECTED IN AREAS OF POOR DRAINAGE...CULVERTS...AND LOW LYING AREAS.
MOTORIST SHOULD USE EXTREME CAUTION AND BE PREPARED FOR WATER OVER
ROADWAYS.

LOCATIONS IMPACTED INCLUDE... SISSONVILLE...LIBERTY AND WALTON.

LAT...LON 3865 8138 3856 8137 3852 8173 3863 8175
TIME...MOT...LOC 0356Z 180DEG 0KT 3857 8167

25
Local storm report, Jul 11, 12:04 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1204 AM EDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      GALLIPOLIS              38.82N  82.19W
07/10/2015                   GALLIA             OH   PUBLIC

            HIGH ROADS OVER MANY ROADS THROUGHOUT TOWN.

&&

EVENT NUMBER RLX1501551

NW
Local storm report, Jul 11, 12:05 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
1205 AM EDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      GALLIPOLIS              38.82N  82.19W
07/10/2015                   GALLIA             OH   PUBLIC

            HIGH WATER OVER MANY ROADS THROUGHOUT TOWN.

&&

CORRECTED REMARKS

EVENT NUMBER RLX1501551

NW
Local storm report, Jul 11, 12:20 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1220 AM EDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      5 WSW GALLOPOLIS FERRY  38.73N  82.28W
07/10/2015                   GALLIA             OH   911 CALL CENTER

            LITTLE BULL SKIN CREEK OUT OF ITS BANK AND FLOODING
            INTERSECTION OF LITTLE BULL SKIN RD AND LEWIS RD.

&&

EVENT NUMBER RLX1501552

NW
Local storm report, Jul 11, 12:25 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1225 AM EDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      4 SW GALLOPOLIS FERRY   38.73N  82.25W
07/10/2015                   GALLIA             OH   911 CALL CENTER

            BULLSKIN CREEK OUT OF ITS BANKS AND FLOODING
            INTERSECTION OF WILLIAM HOLLOW RD AND ROUTE 218.

&&

EVENT NUMBER RLX1501553

NW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:48 PM EDTFlash Flood WarningRLXMason3 hr
Jul 10, 10:28 PM EDTFlash Flood WarningRLXJackson, Mason3 hr
Jul 10, 11:58 PM EDTSpecial Weather StatementRLXRoane92 min
Jul 11, 1:05 AM EDTFlash Flood WarningRLXKanawha, Putnam4 hr
Jul 11, 3:15 AM EDTFlash Flood WarningRLXNicholas, Webster4 hr
Jul 11, 9:39 AM EDTRiver Flood WarningRLXKanawha11 hr

Nearby

Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.